# SDR UPS06846397

- Difficulty date: February 21, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 729417700011
- Condition: Cracked
- Location: Fs1440 L33-34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFTER REMOVAL OF SKIN FOUND SHEAR TIE CORRODED OUT OF LIMITS AND CRACKED AT STA 1440 BETWEEN L33R-L34R.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW 53-04-01 FIG 51, 51-1-20D AND 51-1-21.
